It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1Showing 1 - 16 of 16 for side effects of too much cortef. (0.011 seconds)


... (8 replies)
... I am referring to vertigo that is present most of the time, not just for a short while after you stand up. How do you know you are on enough cortef? ... (8 replies)
... Whatever you do you need to find a doctor who realizes that being on 120 mg of a steriod is not safe especially if you are not getting relief. ... (5 replies)

... My mouth seems to be thirsty all the time and I need extra salt. I would try drinking a couple bottles of Gatorade a day to give more energy and electrolights too and not eat so much candy. My doctors wanted me to drink boost and other shakes and I told them Gatorades alot better from there choices. ... (8 replies)
... Pregnancy can send your thyroid into a tailspin and already having Addison's will raise your risk of getting it in the first place. ... (1 replies)
... I'm happy the cortef is working better for you. It seems to be the drug of choice in most cases because it is the most similar to what your own body makes. ... (5 replies)
... I don't post often, but I try to read the board as much as I can. Three doctors say I have Addison's, but my old endo said I didn't. ... (0 replies)
... be better suited with a T4 like levoxyl or unithroid AND cytomel which will help you control the amount of T3 you are getting. I do that. ... (3 replies)
... in the morning, 5 at 1 p.m. and 5 at 5 p.m. That is plenty for me, so I agree your dose might be too high. You want to aim for the lowest possible dose that controls your Addison's symptoms, as too much has side effects. ... (5 replies)
... to me so I am going to start there. I like to dance but am really bad at it. I will only be able to do what my arthritis and Addisons let me do. When it hurts too much I have to stop. I really want to lose some weight. ... (35 replies)
... what others with addisons have shared. There are so "MANY" others who know much more than I do. ... (5 replies)
Just curious
Dec 31, 2006
... o anything. I have also been getting dizzy spells again. I am not sure if I overdid it and my body is telling me to slow down or if I might need to increase my cortef levels for good. ... (4 replies)
... First, let me say that I feel for you. I know how frustrated you must feel. Schmidt's Sydrome is a very rare disease and because of that most Endocrinologist really have no idea how to treat it properly. They also do not know how failure in these organs effect other organs in the body. ... (7 replies)
... I really don't have any of the symptoms of AD, just more of adrenal fatigue. I hope you feel better, and find the right doctor to help you on your path to recovery. It's sad... ... (22 replies)
... That does seem like a pretty high dose, but some people really do need that much. If your body is using it all, then it shouldn't cause any of those problems, but if you're not using it all, then that's where the major side effects can come in. Have you been putting on weight? ... (2 replies)
... the bottom line is that you do not make enough cortisol to carry out basic metabolic functions or handle bodily stress. Your doctor placed you on a full dose of replacement cortisol which suggests they, too, believe you need significant adrenal support. How was your initial diagnosis made? ... (4 replies)


Associated Tags: addison's, addisonian, autoimmune, clarinex, cytomel, diabetes, evista, florinef, hydrocortisone, levothyroxine, levoxyl, polyglandular, potassium, ranitidine, synthroid, thyroxine, unithroid

Pages: 1

All times are GMT -7. The time now is 05:22 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!